Found 14 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Last Name is R and Author is Alexandre A. P. Rodrigues  [Clear All Filters]
Rodrigues AA. Attractors in complex networks. Chaos: An Interdisciplinary Journal of Nonlinear Science. 2017;27:103105.Edit
Lohse A, Rodrigues AA. Boundary crisis for degenerate singular cycles. Nonlinearity . 2017;30(6):2211-2245.Edit
Labouriau IS, Rodrigues AA. On Takens Last Problem: tangencies and time averages near heteroclinic networks. Nonlinearity . 2017;30(5):1876-1910.Edit
Bessa M, Rodrigues AA. Dynamics of conservative Bykov cycles: tangencies, generalized Cocoon bifurcations and elliptic solutions. J. Differential Equations. 2016;261(2):1176-1202.Edit
Labouriau IS, Rodrigues AA. Global bifurcations close to symmetry. Journal of Mathematical Analysis and Applications. 2016;444(1):648-671.Edit
Error | CMUP


The website encountered an unexpected error. Please try again later.